# SDR EBVR20231012001

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500164
- Aircraft time: 8,815 hours, 6,855 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 500
- Part time: 8,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON THE LH WING TRAILING EDGE , PERFORM LH WING TRAILING EDGE REPAIR DOUBLER. REPAIRED BLENDED AREAS ON TRAILING EDGE OF L/H WING IAW NETJETS RFTS-109261 REV. 0 DATED 10OCT23.
